# SDR DALA2014121606561

- Difficulty date: December 2, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,935 hours, 18,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FOUND ON FRAME AT BS 1280 BETWEEN STRINGERS 10-14R.  BLENDED OUT THE GOUGE AND FOUND IT OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED A REPAIR AND INSTALLED IAW SRM, DWG AND ERA 530453-14AD.
